Viewing post #436048 by tomatofreak
|Doris, I hope I can be as upbeat as you are if such misfortune befalls me. Drugs can be good in certain instances - and terrible sometimes, too. When I was doing my clinicals, I ran into a very nice man who looked as if someone had taken an air pump to his legs and feet. He was somewhat swollen over the rest of his body but his leg and feet skin was stretched to bursting. He told me he was a "Lipitor victim". His doctor had put him on the stuff and he awoke one day unable to move a muscle. It's a known side effect but when you hear the commercials, you don't think it will actually happen. We never know when we might be faced with such a serious illness as happened to you. Nevertheless, I'm writing up my directives now to express my desire to be as minimally medicated as possible - and with the least dangerous alternatives available.
My sincere wishes for a complete recovery. Keep posting to let us know how you are and what you're doing to keep on keeping on. You're an inspiration.
In matters of style, swim with the current; in matters of principle, stand like a rock. – Thomas Jefferson